# SDR 95ZZZW472

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 888011
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, SINGLE SERVE CART S/N 0458 OVERHEATED CAUSING SMOKE IN LOWER GALLEY.  DISCONNECTED ELECTRICAL CABLE.  REPLACED SINGLE SERVE CART MFG P/N 888011 AND OPERATION CHECKED NORMAL.
